# SDR CA140701007

- Difficulty date: June 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 2,448 hours
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, PILOT REPORTED LOSS OF OIL PRESSURE INDICATION AND ELECTED TO SECURE THE ENGINE. AN UNEVENTFUL SINGLE ENGINE LANDING PERFORMED.
